I cant really afford the dr right now so im hoping to get some medical advice. Im a 29 year old female in pretty good health. Im a recovering drug addict thats a Suboxone patient. Anyways a few days ago I started feeling pain in the calves of my legs as if I was on a long hike but I hadnt been doing much physical activity. Over the last couple days the pain has gone away and turned into a weird feeling. Best way I can describe it is my legs get tired very easily and you know that feeling down your spine that you get right before you have a full body shiver? Well thats the feeling thats in my legs right now along with the fatigue. I walk 100 yards and my legs get tired. My main concerne I have is the other feeling and I dont know how else to describe it. I was kinda sick for the first 2 days of this. I had cold sweats one day and was very tired and was fairly nauseous. Ive also been experiencing some pretty bad constipation during this as well. Not really any other symptoms that I know of but when I go online it says a bunch of stuff of fatal diseases and stuff and im gettu kinda freaked out. Fyi its not drug recovery related because its been years since ive used anything. So can somebody please tell me their professional opinions on this to try to help send me in the right direction? Im getting kinda scared.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?